# SDR 2003FA0001288

- Difficulty date: September 11, 2003
- Submitted: December 24, 2003
- Operation: General aviation
- Aircraft: N390CC
- Make and model: Piper PA-18-150
- Aircraft serial: 9944CC
- Engine: Lyc O360*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rt Rudder
- Part time: 650 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER CABLE WAS FRAYED WHERE IT PASSES THROUGH THE FAIRLEADS, 5 OUT OF 7 BUNDLES WERE CUT THROUGH THE STAINLESS STEEL CABLE.
